# SDR MASA20210323112

- Difficulty date: February 23, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341231
- Condition: Damaged
- Location: Bs 280 S11-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLE WAS FOUND AT FRAME 250 BTW PROJECTIONS STRINGER 11 TO STRINGER 16 WAS FOUND 1 ELONGATED HOLES|FRAME WAS REPLACED PER EA 72-2021-033 REV. IR, SECTION 1.
